# SDR MASA200602246

- Difficulty date: September 8, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 4,134 hours, 3,142 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2706 TUS.   RUDDER LIMIT FAULT STATUS MESSAGE.  MOC PERFORMED SPOST WITH FLIGHT CREW.
